# SDR MASA200700607

- Difficulty date: September 18, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 13,729 hours, 12,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7275 CAE-OVERNIGHT.  FLIGHT DECK DOOR STICKING DURING OPENING AND CLOSING.  MX LUBED AND ADJUSTED THE DOOR, OP CHECK GOOD.
